An equation of Orr–Sommerfeld type with two turning points
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1759-1770
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a12,
author = {V. N. Bobochko},
title = {An equation of {Orr{\textendash}Sommerfeld} type with two turning points},
journal = {Differencialʹnye uravneni\^a},
pages = {1759--1770},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a12/}
}
V. N. Bobochko. An equation of Orr–Sommerfeld type with two turning points. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1759-1770. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a12/